# SDR DXTA200500736

- Difficulty date: May 21, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- Aircraft time: 5,243 hours, 3,425 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Component: Landing Gear
- Component part number: 67421601
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL190, A LOUD THUMP WAS HEARD AMD FELT FROM THE NOSE COMPARTMENT ON THREE OCCASSIONS.  JACKED A/C C/W GEAR BUMP TROUBLESHOOTING PER CE 750 MM CHAPTER 32-30-00.  CLEANED ELECTRICAL CONNECTORS AT UPLOCK SWITCH HARNESS TO A/C PLUG PG005.  OPS CHECK NORMAL.  VERIFIED P/N ON LND GEAR CONTROL MODULE TO BE 0014637-2.  NO DEFECTS NOTED AT THIS TIME.
